# SDR DL73K990077

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Pax Door
- Component: BR9279108
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FWD DOORS EMERGENCY LIGHT EXIT IDENTIFIERS DO NOT ILLUMINATE WHEN TESTED.  POWER SUPPLY FUSE BLOWN DUE TO LEFT LIGHT ASSY WIRE SHORTED.  REPLACED FUSE IN POWER SUPPLY AND REPLACED LEFT LIGHT ASSY.
